EconPapers    
Economics at your fingertips  
 

On the revelation of private information in stock market economies

Marcus Berliant and Sankar De

Journal of Mathematical Economics, 1998, vol. 30, issue 2, 241-256

Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(97)00032-3
Full text for ScienceDirect subscribers only

Related works:
Working Paper: On Revelation of Private Information in Stock Market Economies (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:30:y:1998:i:2:p:241-256

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:mateco:v:30:y:1998:i:2:p:241-256